MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) QUICKFLEX MICRO LV LEAD; Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode

Abbott Medical (CRM-Sylmar) QUICKFLEX MICRO LV LEAD; Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode
Model Number 1258T/86
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); High impedance (1291); Therapy Delivered to Incorrect Body Area (1508); Low impedance (2285)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a remote follow-up, decreased and increased pacing impedance resulting in muscle stimulation and a loss of capture (loc) were observed on the left ventricular (lv) lead.Conductor fracture was suspected but not confirmed.The device was then programmed into right ventricle (rv) stimulation only to resolve the event.The patient is stable.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50223816
Report Number2017865-2026-16905
Device Sequence Number5507460
Product Code OJX
UDI-Device Identifier05414734502610
UDI-Public(01)05414734502610(10)3679291(17)150430
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number1258T/86
Device Lot Number3679291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown